# SDR CA020508002

- Difficulty date: May 7, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 9,374 hours, 2,854 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod
- Part number: LMCH3351
- Condition: Corroded
- Location: Actuator
- Part time: 10,894 hours
- Component: Actuator, Lear, 24170151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 12 YEARS MAJOR AIRFRAME INSPECTION, RT WING SPOILER ACTUATOR WAS REMOVED TO GAIN ACCESS TO INSPECT THE RT FLAP ACTUATOR ATACHMENT FITTING. WHEN HANDLING THE SPOILER ACTUATOR FOUND PITTING COROSION ON THE PISTON-ROD (CHROME SURFACE). NEW PART ORDERED. NEW PART WILL BE INSTALLED.
